# SDR AALA20120531004

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,842 hours, 13,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 4000792
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21H BROKEN.  REPLACED HOUSING ASSEMBLY FOR SEAT 21H EMERGENCY LIGHT.  OPS CHECK NORMAL.
